# SDR DL76S011656

- Difficulty date: October 11, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 47,861 hours, 23,240 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T41022
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SIP MOD ON THE NR 2 PYLON WEAR DAMAGE FROM A HYDRAULIC LINE CLAMP SCREW WAS FOUND ON THE LOWER WING SKIN.  THE DAMAGE IS LOCATED AT APPROX WS 420 AND IS BETWEEN WING STRINGERS L7 AND L8.  THE WORN AREA WAS APPROXIMATELY .11 INCH IN DEPTH AND .375 INCH IN DIAMETER.  REPAIR ER/A 398071-14.
